# SDR DALA2022011400293

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,309 hours, 10,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R DOOR WILL NOT DISARM. CORRECTIVE ACTION: RECYCLED DOOR ARM/DISARM LEVER. INDICATIONS WENT TO SLIDE DISARM ON FAP. (8477706)
